VOL. 16 · NO. 4 | December 1969
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 16 (4), (December 1969)
No abstract available
Articles
Roger Wiegand
Michigan Math. J. 16 (4), 289-296, (December 1969) DOI: 10.1307/mmj/1029000311
KEYWORDS: 55.38, 54.00
No abstract available
E. Rees
Michigan Math. J. 16 (4), 297-301, (December 1969) DOI: 10.1307/mmj/1029000312
KEYWORDS: 55.40
No abstract available
L. S. Husch, T. B. Rushing
Michigan Math. J. 16 (4), 303-307, (December 1969) DOI: 10.1307/mmj/1029000313
KEYWORDS: 57.01
No abstract available
Robert R. Clough
Michigan Math. J. 16 (4), 309-314, (December 1969) DOI: 10.1307/mmj/1029000314
KEYWORDS: 57.32, 55.00
No abstract available
R. L. W. Brown
Michigan Math. J. 16 (4), 315-320, (December 1969) DOI: 10.1307/mmj/1029000315
KEYWORDS: 57.10
No abstract available
C. Ryavec
Michigan Math. J. 16 (4), 321-329, (December 1969) DOI: 10.1307/mmj/1029000316
KEYWORDS: 10.43
No abstract available
Dan Petrovanu
Michigan Math. J. 16 (4), 331-348, (December 1969) DOI: 10.1307/mmj/1029000317
KEYWORDS: 35.12
No abstract available
Don Hinton
Michigan Math. J. 16 (4), 349-352, (December 1969) DOI: 10.1307/mmj/1029000318
KEYWORDS: 34.45
No abstract available
Thomas G. Hallam
Michigan Math. J. 16 (4), 353-363, (December 1969) DOI: 10.1307/mmj/1029000319
KEYWORDS: 34.50
No abstract available
Kenneth B. Hannsgen
Michigan Math. J. 16 (4), 365-376, (December 1969) DOI: 10.1307/mmj/1029000320
KEYWORDS: 45.30
No abstract available
D. Gaşpar, A. Rácz
Michigan Math. J. 16 (4), 377-380, (December 1969) DOI: 10.1307/mmj/1029000321
KEYWORDS: 47.55
No abstract available
K. Goebel
Michigan Math. J. 16 (4), 381-383, (December 1969) DOI: 10.1307/mmj/1029000322
KEYWORDS: 47.85
No abstract available
James D. Stein Jr.
Michigan Math. J. 16 (4), 385-396, (December 1969) DOI: 10.1307/mmj/1029000323
KEYWORDS: 26.35, 46.00
No abstract available
R. T. Rockafellar
Michigan Math. J. 16 (4), 397-407, (December 1969) DOI: 10.1307/mmj/1029000324
KEYWORDS: 46.01, 47.00
No abstract available
James G. Caughran, Allen L. Shields
Michigan Math. J. 16 (4), 409-410, (December 1969) DOI: 10.1307/mmj/1029000325
KEYWORDS: 30.67
No abstract available
Back Matter
Michigan Math. J. 16 (4), (December 1969)
No abstract available
Back to Top